# SDR AALA2019081209009

- Difficulty date: August 9, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug MD 83
- Aircraft serial: 53616
- Aircraft time: 54,882 hours, 28,321 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Faulty
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE FORWARD ENTRY DOOR GIRT BAR WAS HARD TO ARM. MAINTENANCE CLEANED AND LUBRICATED FORWARD ENTRY DOOR GIRT BAR AND LOCKING MECHANISM PER MM 20-60-05.
